# SDR SWIA202265673

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR24R HAS CORROSION BETWEEN FS927 AND FS977.    (C CHECK RO 5/23/22)     REMOVED CORROSION FROM STGR 24R BETWEEN FS.927 & FS.977 REF. CRJ900 SRM TASK 51-21-06-001-001-A01.  FUSELAGE SKIN STGR 24R P/N SH690-37065-4 WITH CORROSION DAMAGED ATTACHED FLANGE BETWEEN FS.927 & FS.977 AND WITH NO DAMAGE ALLOWED BETWEEN FS.969 & FS.977 IS OUT OF LIMIT PER CRJ900 SRM TASK 53-51-03-101-003-A04 FIG. 53-51-03-995-816 SHEET 2. REMOVED AND INSTALLED NEW STRINGER 24R BETWEEN FS847 AND FS977 AND ALL ATTACHING STRUCTURE (CLEATS, INTERCOSTALS AND ANGLES) EXCEPT STRINGER SPLICE BETWEEN FS847+32 AND FS847+48 AND STRINGER CLIP AT FS847. REF. CRJ900 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, DWG # SH690-37060 REV. AC AND REO 690-53-51-336 REV. -- DATED 2022-04-19.  PRESSURE LEAK CHECK OF REPAIR AREA CHECKED GOOD, NO LEAKS NOTED REF. CRJ-900 AMM, 21-31-00-910-801-A02 / . COMPLIED WITH 51-900-1002-SKY
